# SDR DALA2017092207028

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 48,457 hours, 33,286 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 172-199
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY FLOOD ATTACH ANGLE  LBL 44 BETWEEN BS 172 AND 199.   REMOVED CORROSION IAW STM 53-00-00-1A. INSTALLED A NEW GALLEY FLOOR ATTACH ANGLE.
